# SDR SWAA2023051527364

- Difficulty date: April 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STA 663.75 ANGLE UPPER POSITION LBL 43 AT AIR CONDITIONING BAY 2023-238062<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23.;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 17-DEC-23;[03] REPAIRED ANGLE UPPER POSITION STA 663.75 BTW LBL 25 TO LBL 65. IAW B737-700 SRM 57-10-10-2R-5 REPAIR 5 AND SRM 51-40-02; AND DWG 111A1000 REV.-. SEE INDIVIDUAL SIGN OFF BELOW.;[04] RII ITEM  REPAIRED ANGLE UPPER POSITION STA 663.75 BTW LBL 25 TO LBL 65. IAW B737-700 SRM 57-10-10-2R-5 REPAIR 5 AND SRM 51-40-02; AND DWG 111A1000 REV.-. SEE INDIVIDUAL SIGN OFF BELOW.
